# SDR USAA2014063000005

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 44,931 hours, 16,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount Bracket
- Condition: Bent
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER CHAIR CABIN SEAT 9D HOUSING EXIT LIGHT STICKING OUT.  REMOVED SEAT 9D HOUSING, STRAIGHTENED OUT MOUNTING BRACKET & REINSTALLED HOUSING.  EMER LIGHT OPERATIONS CHECKED GOOD.
